Bleeding 3 months straight after depo shot 4 months ago
Asked Sep 26, 2007, 01:04 PM
The birth control shot I got was supposed to be good for 3 months. I got it 4 months ago, so I realize it should have worn off by now. Everything was fine for the 1st month, but for the past 3 MONTHS, I my vagina has continually been bleeding. After it had been doing this for 3 weeks I called to inquire about this, and the nurse said that it was just spotting. But it bleeds every day, sometimes a light flow, and sometimes heavy like a normal period. But it never stops, and is really annoying. Not painful or anything, it just shouldn't be bleeding when I am not on anything at all and have discontinued birth control completely and am on absolutely no medications. I thought it would end with the end of the depo(sp. ) shot's continuation, but it hasn't. I called recently and the nurse says I need to get it checked out. I see no point to this because I already know the cause of it and don't want my vagina probed by some stranger. What possible options would there be if I did go? What would they do about it? Will it ever stop? I also don't get how there is even enough tissue in there for such a long period of bleeding. Is this a common side effect? What good is it to get birth control at all if you don't want to have sex when its bleeding? That totally ruins even getting birth control at all. How could this be fixed?